# SDR VNAA2011112000021

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 18,345 hours, 18,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 202.75 BULKHEAD WAS FOUND CRACKED AT PARKING BRAKE CABLE HOLE.  THE FS 202.75 BULKHEAD WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
